# SDR DALA1050743217

- Difficulty date: December 6, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 60,475 hours, 26,805 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK THE F/A REPORTED THAT THE EMERGENCY EXIT LIGHTS WERE NOT ILLUMINATED, RETURNED TO GATE AND THE FLIGHT CANCELLED. THE FRONT LT EPSU (10WL) WAS REPLACED AND TESTS OK.
